# SDR FDEA202407010902

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N290FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63135
- Aircraft time: 2,846 hours, 1,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587694
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOORBOARD AT STA.936 RBL. 33 PNL# 232QFF (MPN: 145T5876-94) HAS A (1 X   1 IN.) PUNCTURED HOLE IN REF. TO (SEQ# 711). SIGN OFF: REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 960 RBL. 33 PNL# 232QFF (MPN:   145T5876-94) IN REF. TO 767 SRM 53-00-50-2R PARA. 5.A - 5.O FIG.201 SHEET 2. THIS IS A MAJOR   REPAIR. IN REF. TO WO# 88440 SEQ# 711/ WRI: 53-21/1227.
